MAUDE Adverse Event Report: LERADO H.K. LTD. DRIVE; POWER SCOOTER

LERADO H.K. LTD. DRIVE; POWER SCOOTER
Model Number SFPRO317FS-21
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Fall (1848)
Date of Event 09/07/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a power scooter by a distributor, who stated that "the patient was on a bus," into which "the scooter was buckled in." the end user reported that the seat slid off the scooter, causing her to fall and become injured.She reported pain in her hip and a sore arm.She was taken by ambulance to the er, where she received a ct scan, was given pain killers and sent home the same day.Drive is currently investigating the incident, including attempting to retrieve the product and inspect it, and will file an update if additional information becomes available.

Brand Name
DRIVE
Common Device Name
POWER SCOOTER
Manufacturer (Section D)
LERADO H.K. LTD.
22/f the wellington
198 wellington street central
hong kong, xinjiang
CH 
MDR Report Key15573403
Report Number2438477-2022-00100
Device Sequence Number6077816
Product Code INI
UDI-Device Identifier00822383991771
UDI-Public822383991771
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/10/2022
Report Date (Section F) 10/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model NumberSFPRO317FS-21
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date09/13/2022
Device Age10 MO
Event Location Other
Date Report to Manufacturer10/07/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/10/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age67 YR
Patient SexFemale
Patient Weight134 KG
Date Report Sent to FDA10/10/2022